# SDR F3LA202503030196

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N380FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10512
- Aircraft time: 12,772 hours, 6,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M17543
- Condition: No Test
- Location: Zone 200
- Part time: 20,085 hours, 9,129 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AC WAS NOT OOS DUE TO DEFECT, REFERENCE LP441347 ITEM 1, PERFORMED A CIDS TEST, FOUND EMER LT/EPSU (10WL) FWD LEFT TO BE BAD.  REMOVED AND REPLACED LEFT FWD SLIDE RAFT REF. AMM 25-62-44-400-007-A T/W F9TAB11547C DD 07/2025
